Tired effects of Epilim ?

I have been taking various medications for epilepsy for over 40 years, trying most alternatives in the same field, Epilim medication is effective in the lessening in my number of seizures. But I find Epilim especially bad for sleep patterns. When I wake I always find that I'm more tired than when I went to bed, glowing muscles, extreme tiredness, general non-coherence, EXTREMELY hard to stay awake, sometimes taking at least an hour to get back to any form of normality. Is there any way of relieving this extreme tiredness, in the morning?

2 Replies

oldestnewest
  • A sleep researcher has told me that there is something called sleep cycles.  The researcher told me that a sleep cycle is 90 minutes long.  If you are woken up in the wrong part of a sleep cycle you are going to be very groggy and lack coordination and be tired.  The trick is to change the part of the sleep cycle you wake up in.

    You need to do you own investigation to determine the truth or falsehood of the above paragraph.  Ie. your sleep cycle may not be 90 minutes.  You need to determine what is the best time in the sleep cycle to wake.  Of course this idea may be totally untrue for you.  Only you can determine this.

    For myself, the idea of sleep cycles make sense and seems to match my experience a little bit.  Have not done enough work to determine the total truth of this idea.

    Hope this gives something worth while to investigate.

  • Dear Adlon57, sodium valproate (Epilim) is notorious for its effects on sleep and making a person feel tired. These usually ease as the body gets used to metabolising it, but if this is not the case you need to speak to your neurologist. All the best, ERUK_RI

You may also like...